AMS eContent Search Results
Matches for: msc=(35G25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Benjamin Harrop-Griffiths. Large data local well-posedness for a class of KdV-type equations. Trans. Amer. Math. Soc. 367 (2015) 755-773. MR 3280026.
Abstract, references, and article information   
View Article: PDF

[2] Chunyou Sun, Lu Yang and Jinqiao Duan. Asymptotic behavior for a semilinear second order evolution equation. Trans. Amer. Math. Soc. 363 (2011) 6085-6109. MR 2817420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. N. Carvalho and J. W. Cholewa. Local well posedness, asymptotic behavior and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time. Trans. Amer. Math. Soc. 361 (2009) 2567-2586. MR 2471929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Athanassios S. Fokas and Laihan Luo. On the asymptotic linearization of acoustic waves. Trans. Amer. Math. Soc. 360 (2008) 6403-6445. MR 2434293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carlos E. Kenig and Yvan Martel. Global well-posedness in the energy space for a modified KP II equation via the Miura transform. Trans. Amer. Math. Soc. 358 (2006) 2447-2488. MR 2204040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gui-Qiang Chen and Kenneth H. Karlsen. $L^1$--framework for continuous dependence and error estimates for quasilinear anisotropic degenerate parabolic equations. Trans. Amer. Math. Soc. 358 (2006) 937-963. MR 2187640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1